# SDR USAA040627

- Difficulty date: September 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Cargo Track
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ANGLE CORRODED 1 INCH BY .5 INCH AREA, AFT CARGO RT TRACK SUPPORT ANGLE ABOVE STRINGER 26R.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02.  CORROSION LEVEL 1, TASK NR C53-202-01.  (M)
